I'm on day 8 without Vicodin. I was never a heavy user. Right when I started abusing the medication, I stopped. I've only used since March of 2012.
I have widespread intense back pain. I've tried tylenol and ibuprofen and neither have helped even 2%.
I'm technically not supposed to take ibuprofen or aspirin because I have recurring chronic gastritis so all the docs said stop taking them and stick to tylenol.
I've tried hot baths, epsom salt...nothing. I've even had my partner give me a back massage but it only relieves tension for maybe 2 minutes then the pain is back to being at a 10. It's making me feel very feverish and fatigued. This pain has been non stop for 3 days now.
I have no idea what to do...Help, please. =/
If you are at day 8 the withdrawal symptoms should have passed by now in most cases. When you speak about feverish makes me wonder what is really going on. Do you have a family doctor that could run some tests ASAP ? Maybe a flu ? It could be so many things that could be helped with minor medical assistance. Sometimes we receive patients at Domus Retreat that are away from opiates for 2 weeks and they still don’t feel well. With minor medications and proper assessment we usually can solve the issue very fast. Please give your doctor a call.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.